# SDR CA110112011

- Difficulty date: January 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 1,669 hours
- Engine: Pwc PW610FA
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 1,673 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED ON APPROACH, THE CREW RECEIVED A "STAB MIS COMP".   THE HORIZONTAL STAB ACTUATOR WAS NOT ACTUATING TO MOVE THE HORIZONTAL STABILIZER FROM +1 TO -2 DEGREES WITH FLAPS SELECTED.
